MathSciNet Relay Station
MathSciNet bibliographic data
MR2009544 (2004i:05011) 05A15 (05A19 05A30 33D15)
Warnaar, S. Ole The generalized Borwein conjecture. II. Refined $q$-trinomial coefficients. Discrete Math. 272 (2003), no. 2-3, 215–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement